# SDR UPS97425324

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, REF DMI NR M-142426 FWD EMERGENCY EXIT LIGHT ON L-1 DOOR SILL INOP.  FOUND SHORTED LIGHT BULB IN L1853.  REPLACED BULB AND F1 FUSE IN M415, TEST GOOD REF WDM 33-51-01.
